# SDR P9RA20050081

- Difficulty date: May 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, DURING LINE CHECK FOUND DOOR 4R SLIDE LIGHT INOPERATIVE.  RELAMPED DOOR 4R SLIDE LIGHT IN ACCORDANCE WITH THE M/M.  CHECKED GOOD.
